# SDR REXA2020012870058

- Difficulty date: January 7, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Part number: CN6243084201
- Condition: Worn
- Location: Nacelle Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: WEAR ON SETTLEMENT AREA OF DOORS 444CT AND 444CB  (ON STRUCTURE OF FWD CORE-COWL)  RH ENGINE RH-MOT-2                 
""SUMMARY: REINFORCING LATCH ON ACCES DOORS 444CT AND 444CB WERE REPLACED FOR NEW ONE (2E/A, P/N:CN624-3084-201) PER CRJ900 SRM 51-42-10-001-001-A01 AND 51-42-06-001-001-A01.                                      
"
